# SDR AU980960

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Gear
- Part number: XW21121
- Condition: Stripped
- Location: Windshield Wiper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WINDSCREEN WIPER CONVERTER DRIVE GEAR STRIPPED ALLOWING THE MOTOR TO OVERSPEED.  PART TC:  7,961.
